A member asked:

Why blood in urine?cystoscopy showed healthy bladder; no kidney stones. get utis but blood still there even with no uti!what else can be investigated?

A doctor has provided 1 answer
Dr. Kenneth Licker answered

Specializes in Urology

Since you are on Coumadin for AF, it is possible that the bleeding is related to the use of this medication. You need to talk to your cardiologist. Hecan check your PT to be sure that your dose of Coumandin is correct, and he may offer a different medication. The urologist can tell you if there are other causes that need to be evaluated

Answered Nov 22, 2020

419 views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...